# SDR CA960123005

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellows
- Part number: VS1313842CR764
- Condition: Ice Contam
- Location: Cyclic
- Part time: 5,429 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)WHILE AT CRUISE (4000 FEET) IN 8 DEGREES C, FOLLOWING A 10 MINUTE STOP ON A MOUNTAIN TOP IN LIGHT SNOWFALL, THE LATERAL CYCLIC CONTROL BECAME STIFF. AFTER LANDING AND SHUTTING DOWN, PILOT INSPECTED TH E FLIGHT CONTROLS AND FOUND BROKEN ICE IN THE RUBBER BELLOWS AROUND LATERAL CYCLIC CONTROL ROD WHERE IT COMES THROUGH THE TRANSMISSION DECK AND ALSO ICE AROUND THE DECK AREA. PILOT REMOVED ICE AND RETURNED TO BASE. CONTROL REMAINED STIFF UNTIL LOWER ALTITUDE AND HIGHER OAT WERE REACHED.
